A one-way wave equation for modelling seismic waveform variations due to elastic heterogeneity

Angus, DA (2005) A one-way wave equation for modelling seismic waveform variations due to elastic heterogeneity. Geophysical Journal International, 162 (3). 882 - 898. ISSN 0956-540X

Abstract

Metadata

Authors/Creators:
  • Angus, DA
Copyright, Publisher and Additional Information: (c) 2005, RAS. This is an author produced version of a paper published in Geophysical Journal International. Uploaded in accordance with the publisher's self-archiving policy
Keywords: body waves; finite differences; heterogeneity; one-way wave equation; seismic waveforms; 3-dimensional random-media; travel-times; anisotropic media; inhomogeneous-media; Helmholtz-equation; complex-screen; body waves; ray theory; propagation; scattering
Dates:
  • Published: September 2005
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jan 2014 16:23
Last Modified: 28 Mar 2018 21:40
Published Version: http://dx.doi.org/10.1111/j.1365-246X.2005.02695.x
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1111/j.1365-246X.2005.02695.x

Share / Export

Statistics